Daily Schedule Daily Schedule				
For Europe/Middle East/Australasia				
	London	Amsterdam	Kyiv	Sydney
time for pre-recorded lecture			<<<-11:00	<<< 18:00
ive 1h "Q&A" session	09:00-10:00	10:00-11:00	11:00-12:00	18:00-19:00
ive 3h computer lab session	10:30-13:30	11:30-14:30	12:30-15:30	19:30-22:30
time for pre-recorded lecture	13:30 >>>	14:30 >>>		
For "Americas" time zones				
	London		Washington DC	San Francisco
ime for pre-recorded lecture			<<< 11:00	
ive 1h Q&A session	16:00-17:00		11:00-12:00	8:00-9:00
live 3h computer lab session	17:00-20:00		12:00-15:00	09:00-12:00
time for pre-recorded lecture			15:00 >>>	12:00 >>>>
·				

## **Course elements**

- Pre-recorded lectures
- Live guided Q&A sessions (online)
- Live computer lab sessions (either in person in London or online)

All students are advised to listen to (most) pre-recorded lectures in the week BEFORE the summer school.

But there is some time to listen to these during the week as well.

However, those in Western Europe/US do NOT have time to listed to the material of a particular day on the day it self.

So at least listen to the Monday lecture before the course starts.

You can attend any of Q&A sessions but you must choose in advance which computer lab session you will attend

For the Americas there is no break between the Q&A and the start of the computer lab session (but the lab sessions are informal and you can take a break during them)